RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 102(144), Number 2, Pages 302–313 (Mi msb2685)  

On the hypoellipticity of infinite-dimensional differential operators

N. N. Frolov


Abstract: An infinite-dimensional differential operator with constant coefficients is considered in the paper. A number of necessary conditions for the hypoellipticity of such an operator are proved. These conditions are also sufficient for the hypoellipticity of finite-dimensional differential operators.
Bibliography: 10 titles.

Full text: PDF file (954 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 31:2, 269–278

Bibliographic databases:

UDC: 517.9
MSC: Primary 47F05; Secondary 35H05
Received: 17.10.1975

Citation: N. N. Frolov, “On the hypoellipticity of infinite-dimensional differential operators”, Mat. Sb. (N.S.), 102(144):2 (1977), 302–313; Math. USSR-Sb., 31:2 (1977), 269–278

Citation in format AMSBIB
\Bibitem{Fro77}
\by N.~N.~Frolov
\paper On the hypoellipticity of infinite-dimensional differential operators
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 102(144)
\issue 2
\pages 302--313
\mathnet{http://mi.mathnet.ru/msb2685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=482183}
\zmath{https://zbmath.org/?q=an:0351.35021|0385.35016}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 31
\issue 2
\pages 269--278
\crossref{https://doi.org/10.1070/SM1977v031n02ABEH002302}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977FY72200010}


Linking options:
  • http://mi.mathnet.ru/eng/msb2685
  • http://mi.mathnet.ru/eng/msb/v144/i2/p302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:114
    Full text:51
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020